# SDR DHL2004760003

- Difficulty date: April 27, 2004
- Submitted: April 28, 2004
- Operation: Air carrier
- Aircraft: N760AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21954
- Engine: Pwa JT8D17A
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

DURING ENG START, AFTER N2 WENT TO 40 PERCENT FUEL FLOW FLUCTUATING 700 TO 1400 PPH & THEN IMMEDIATELY FUEL FLOW WENT TO 0 PPH NR 1 ENG SHUTDOWN.   REPLACED NR 1 ENG FUEL CONTROL & FUEL PUMP. OPS CHECKED GOOD IAW 73-21-02 & 73-11-01 OF THE JT8D MM.  NR 1 ENG FUEL CONTROL REMOVED.  REPLACED NR 1 ENGINE FUEL CONTROL IAW 73-21-02 OF JT8D MM LEAK & OPS CHECKED GOOD.  NR 1 ENG FUEL PUMP REMOVED.  REPLACED NR 1 ENG FUEL PUMP IAW 73-11-01 OF MM, LEAK & OPS CHECKED GOOD. NR 1 ENG TRIM REQUIRED AFTER FUEL PUMP & FUEL CONTROL CHANGE IAW MM 73-11-01, 73-21-02. RAN NR 1 ENG IAW ASTAR JRH 5.2 PERFORMED NR 1 ENG TRIM IAW JRH 7.9 MM 72-00-00 POWER ASSURANCE RAN AND TRIM SHEET COMPLETED OPS CHECK AND LEAK CHECKS ARE GOOD.
